Alert archive / Louisiana / River Flood Warnings in 2016

River Flood Warning 87, NWS Shreveport, LA

April 21, 2016Caddo Parish, De Soto Parish, Louisiana

NWS Shreveport, LA issued this river flood warning at Apr 21, 2016, 1:21 PM CDT for Caddo Parish, De Soto Parish, Louisiana. It was in force for 55 hr.

The area

The outline as issued.

The facts

Issued
Apr 21, 2016, 1:21 PM CDT (18:21 UTC)
Expired
Apr 23, 2016, 8:25 PM CDT
In force
55 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Caddo Parish, LA, De Soto Parish, LA

The radar

The Shreveport radar (KSHV), 16 km from the middle of the area, began a volume at 18:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wallace Lake (WAGL1).

Action stage
149 ft
Minor stage
151 ft
Moderate stage
158.5 ft
Major stage
160 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07351550, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

017 
WGUS44 KSHV 211821
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
121 PM CDT THU APR 21 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

LAC017-031-221821-
/O.NEW.KSHV.FL.W.0087.160421T1821Z-160423T1601Z/
/WAGL1.1.ER.160421T0024Z.160422T0000Z.160422T2201Z.NO/
121 PM CDT THU APR 21 2016

The National Weather Service in Shreveport has issued a 

* FLOOD WARNING FOR 
  the Cypress Bayou At Wallace Lake south of Shreveport, Louisiana.
* until Saturday morning...or until the warning is cancelled.
* At noon Thursday the pool stage was 151.4 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Flood pool stage is 151.0 feet.
* Forecast...The lake will crest this Thursday evening at 151.5
  feet.  The lake will recede below flood pool stage during 
  Friday afternoon.
* Impact...Minor lowland flooding of trails and secondary roadways.

&&

LAT...LON 3235 9378 3234 9370 3232 9367 3231 9372 3234 9376

$$

VIII.
4 follow-up statements
741 
WGUS84 KSHV 220127
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
827 PM CDT THU APR 21 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

LAC017-031-230127-
/O.CON.KSHV.FL.W.0087.000000T0000Z-160423T1601Z/
/WAGL1.1.ER.160421T0024Z.160422T0100Z.160422T2201Z.NO/
827 PM CDT THU APR 21 2016

The flood warning continues for
  the Cypress Bayou At Wallace Lake.
* until Saturday morning...or until the warning is cancelled.
* At  8:00 PM Thursday The stage was 151.4 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 151.0 feet. 
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow afternoon.
* Impact...at 151.0 feet...High water will overflow and result in some
  significant flooding on some secondary roadways around the southern
  kingston road area. Livestock near the lake should be moved to 
  higher ground.

&&

LAT...LON 3235 9378 3234 9370 3232 9367 3231 9372 3234 9376

$$

LAC015-230126-
/O.CON.KSHV.FL.W.0082.000000T0000Z-160423T0522Z/
/BNTL1.1.ER.160419T1200Z.160420T2300Z.160422T1122Z.NO/
827 PM CDT THU APR 21 2016

The flood warning continues for
  the Cypress Bayou 10 N Cypress Bayou Lake.
* until late Friday night...or until the warning is cancelled.
* At  8:00 PM Thursday The stage was 181.3 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 181.0 feet. 
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow morning.
* Impact...at 182.2 feet...Minor lowland flooding.  Secure boats for 
  high water.

&&

LAT...LON 3269 9371 3269 9366 3266 9367 3265 9367 3265 9369

$$

LAC013-015-230126-
/O.CON.KSHV.FL.W.0080.000000T0000Z-000000T0000Z/
/SLGL1.1.ER.160419T0818Z.160421T1000Z.000000T0000Z.NO/
827 PM CDT THU APR 21 2016

The flood warning continues for
  the Red Chute Bayou At Sligo.
* until further notice...or until the warning is cancelled.
* At  8:00 PM Thursday The stage was 33.7 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 31.0 feet. 
* Forecast...The river will continue rising to near 33.7 feet by 
  tonight.  Additional rises remain possible thereafter.
* Impact...at 34.0 feet...Flooding will begin to affect the mobile 
  home park in the Sligo community. Preparations should be rushed to 
  completion for major flooding.

&&

LAT...LON 3259 9362 3229 9344 3228 9347 3244 9362 3258 9365

$$

TXC403-405-220157-
/O.CAN.KSHV.FL.W.0086.000000T0000Z-160423T0130Z/
/AYIT2.1.ER.160421T0948Z.160421T1200Z.160421T1535Z.NO/
827 PM CDT THU APR 21 2016

The flood warning is cancelled for
  the Ayish Bayou Near San Augustine.
* At  8:15 PM Thursday The stage was 11.5 feet. 
* Fell below flood stage at 10:35 AM Thursday.
* Flood stage is 12.0 feet. 
* Forecast...The river will continue to fall to 10.5 feet by Saturday
  morning.
* Impact...at 12.0 feet...Lowland flooding of the heavily wooded 
  floodplain will continue for the next several days.

&&

LAT...LON 3156 9415 3155 9409 3139 9414 3130 9412 3130 9416

$$

TXC067-315-230126-
/O.EXT.KSHV.FL.W.0078.160423T0000Z-160424T0000Z/
/JEFT2.1.ER.160423T0000Z.160423T0000Z.160423T0600Z.NO/
827 PM CDT THU APR 21 2016

The flood warning continues for
  the Black Cypress Bayou At Jefferson.
* from Friday evening to Saturday evening...or until the warning is 
  cancelled.
* At  8:00 PM Thursday The stage was 12.2 feet. 
* Minor flooding is forecast.
* Flood stage is 13.0 feet. 
* Forecast...The river is expected to rise to near flood stage 
  tomorrow evening.
* Impact...at 13.0 feet...Lowland flooding will affect mainly timber 
  resources.

&&

LAT...LON 3297 9448 3275 9425 3275 9433 3278 9440 3289 9450

$$

TXC499-230126-
/O.EXT.KSHV.FL.W.0079.000000T0000Z-000000T0000Z/
/QTMT2.1.ER.160419T1222Z.160421T2030Z.000000T0000Z.NO/
827 PM CDT THU APR 21 2016

...The flood warning extended until further notice...The flood 
warning continues for
  the Lake Fork Creek Near Quitman.
* until further notice...or until the warning is cancelled.
* At  8:15 PM Thursday The stage was 16.9 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 16.0 feet. 
* Forecast...The river will continue to fall to a stage of 16.3 feet 
  by Saturday morning.
* Impact...at 16.0 feet...Expect minor lowland flooding problems. 
  Ranchers that may have cattle and equipment in the creek bottoms 
  should move them to higher ground.

&&

LAT...LON 3281 9552 3268 9536 3261 9534 3261 9537 3280 9552

$$

TXC183-230126-
/O.EXT.KSHV.FL.W.0065.000000T0000Z-160423T2100Z/
/KLGT2.1.ER.160418T0905Z.160419T0045Z.160422T0900Z.NO/
827 PM CDT THU APR 21 2016

The flood warning continues for
  the Rabbit Creek At Kilgore.
* until Saturday afternoon...or until the warning is cancelled.
* At  7:45 PM Thursday The stage was 10.1 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet. 
* Forecast...The river will continue rising to near 10.2 feet by 
  after midnight tomorrow. The river will fall below flood stage 
  early tomorrow.
* Impact...at 10.0 feet...Expect lowland flooding of timber resources 
  in and near the creek. Some oil field operations may be affected.

&&

LAT...LON 3233 9499 3242 9489 3245 9479 3242 9478 3230 9498

$$

TXC159-343-449-230126-
/O.EXT.KSHV.FL.W.0063.000000T0000Z-160425T1930Z/
/WOCT2.1.ER.160419T0107Z.160421T2245Z.160425T0130Z.NO/
827 PM CDT THU APR 21 2016

The flood warning continues for
  the White Oak Creek Near Talco.
* until Monday afternoon...or until the warning is cancelled.
* At  7:15 PM Thursday The stage was 18.2 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 16.0 feet. 
* Forecast...The river will continue to fall to below flood stage by 
  Sunday evening.
* Impact...at 18.0 feet...Minor lowland flooding.  Move livestock and 
  equipment to higher ground.

&&

LAT...LON 3326 9530 3334 9506 3330 9471 3327 9466 3325 9472

$$
670 
WGUS84 KSHV 221346
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
846 AM CDT FRI APR 22 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

LAC017-031-231346-
/O.EXT.KSHV.FL.W.0087.000000T0000Z-160423T2328Z/
/WAGL1.1.ER.160421T0024Z.160422T1100Z.160423T0528Z.NO/
846 AM CDT FRI APR 22 2016

...The flood warning extended until Saturday evening...The flood 
warning continues for
  the Cypress Bayou At Wallace Lake south of Shreveport, Louisiana.
* until Saturday evening...or until the warning is cancelled.
* At 800 AM Friday the pool stage was 151.5 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Flood pool stage is 151 feet. 
* Forecast...The lake will fall to below flood stage by 
  late Saturday morning.  Also Wallace Lake will crest at 151.5 feet 
  during this Friday morning as well.

&&

LAT...LON 3235 9378 3234 9370 3232 9367 3231 9372 3234 9376

$$

VIII.
491 
WGUS84 KSHV 231745
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1245 PM CDT SAT APR 23 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

LAC017-031-241101-
/O.EXT.KSHV.FL.W.0087.000000T0000Z-160424T1101Z/
/WAGL1.1.ER.160421T0024Z.160422T1100Z.160423T1701Z.NO/
1245 PM CDT SAT APR 23 2016

...The flood warning extended until Sunday morning...The flood 
warning continues for
  the Cypress Bayou At Wallace Lake.
* until Sunday morning...or until the warning is cancelled.
* At 12:00 PM Saturday The stage was 151.0 feet. 
* Minor flooding is occurring and Nonflood flooding is forecast.
* Flood stage is 151.0 feet. 
* Forecast...The river will continue to fall to below flood stage by 
  this afternoon.
* Impact...at 151.0 feet...High water will overflow and result in some
  significant flooding on some secondary roadways around the southern
  kingston road area. Livestock near the lake should be moved to 
  higher ground.

&&

LAT...LON 3235 9378 3234 9370 3232 9367 3231 9372 3234 9376

$$

20
739 
WGUS84 KSHV 240125
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
825 PM CDT SAT APR 23 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

LAC017-031-240155-
/O.CAN.KSHV.FL.W.0087.000000T0000Z-160424T1101Z/
/WAGL1.1.ER.160421T0024Z.160422T1100Z.160423T1730Z.NO/
825 PM CDT SAT APR 23 2016

The flood warning is cancelled for
  the Cypress Bayou At Wallace Lake.
* At  7:00 PM Saturday The stage was 150.9 feet. 
* Flood stage is 151.0 feet. 
* Impact...at 151.0 feet...High water will overflow and result in some
  significant flooding on some secondary roadways around the southern
  kingston road area. Livestock near the lake should be moved to 
  higher ground.

&&

LAT...LON 3235 9378 3234 9370 3232 9367 3231 9372 3234 9376

$$

25

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Apr 21, 12:45 PM CDT, 36 minutes earlier.

Area forecast discussion, Apr 21, 12:45 PM CDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1245 PM CDT THU APR 21 2016

.AVIATION...
CONVECTION HAS SHIFTED SOUTH OF MOST OF THE AREA AND AREAL
TERMINALS....INLCUDING MOST RECENTLY...KLFK. HOWEVER...A WEAK COLD
FRONT WILL SLOWLY MOVE ACROSS THE REGION THIS AFTN...AND AIRMASS
STILL QUITE UNSTABLE WITH MARGINAL MOISTURE BUT STEEP LAPSE RATES.
THEREFORE...ISOLD TO POSSIBLY SCT CONVECTION MAY REDEVELOP WITH
ANY DAYTIME HEATING THAT POKES THRU MOSTLY MVFR CLOUD DECKS ACROSS
MUCH OF LA...INCLUDING KELD TERMINAL...AND POSSIBLY AT KLFK. WINDS
TO REMAIN MOSTLY LGT AND VRBL THIS AFTN...AND ALSO FOLLOWING
FROPA. WITH SKIES BECMG SKC OR SCT CLOUD DECKS...PATCHY FOG
EXPECTED LATER TONIGHT...ESPECIALLY AT TERMINALS WHERE HEAVY RAIN
OCCURRED. WINDS BECMG NW 5 TO 10 KTS BEFORE 22/18Z./VII/.

&&

.PREV DISCUSSION... /ISSUED 1211 PM CDT THU APR 21 2016/

UPDATE...
QUICK UPDATE TO DROP THE FLASH FLOOD WATCH. CONVECTION
HAS DIMINISHED SIGNIFICANTLY OVER THE LAST COUPLE OF HOURS.
ALTHOUGH SOME REDEVELOPMENT IS EXPECTED...THE THREAT FOR FLASH
FLOODING WILL BE TOO LOW AND ISOLATED TO MAINTAIN THE ONGOING
WATCH. /12/

PREV DISCUSSION... /ISSUED 1052 AM CDT THU APR 21 2016/

DISCUSSION...
LINE OF SHWRS/TSTMS CONTINUES TO DIMINISH IN INTENSITY THIS
MORNING...AS IT SLOWLY MAKES ITS WAY EWD ACROSS DEEP E TX. GFS
MODEL INDICATES THAT WE WILL CONTINUE TO HAVE LINGERING CONVECTION
OVER THE AREAS ALONG AND S OF I-20...BUT THE EURO AND NAM INDICATE
THAT THIS LINE IS THE LAST OF IT. IN ADDITION...VIS SATELLITE
TRENDS INDICATE SUBSIDENCE BEHIND THIS LINE OF CONVECTION...AS LOW
CLOUDS ARE THINNING AND ONLY HIGH CI IS LEFT. THAT SAID...HAVE
LOWERED POPS OVER MUCH OF THE REGION AND HAVE TRIMMED THE FLASH
FLOOD WATCH BACK TO ONLY COVER AREAS THAT THE ONGOING LINE OF
STORMS WILL AFFECT. HAVE MADE A FEW OTHER MINOR CHANGES THAT WILL
LARGELY BE TRANSPARENT AS FAR AS THE TEXT PRODUCTS ARE CONCERNED.
/12/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  77  58  81  57 /  30  20   0   0
MLU  78  60  80  57 /  50  30   0   0
DEQ  76  52  80  52 /  10  10   0   0
TXK  76  55  80  55 /  20  10   0   0
ELD  76  56  79  55 /  30  20   0   0
TYR  76  57  81  56 /  10  10   0   0
GGG  76  57  80  55 /  20  20   0   0
LFK  77  60  82  57 /  30  30  10   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&
Hazardous weather outlook, Apr 21, 11:55 AM CDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1155 AM CDT THU APR 21 2016

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-221700-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
1155 AM CDT THU APR 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A FEW SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THIS
AFTERNOON. HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE SUNDAY
AFTERNOON INTO MONDAY WITH THE PASSAGE OF AN UPPER-LEVEL
DISTURBANCE. ADDITIONALLY...SCATTERED AFTERNOON SHOWERS AND
THUNDERSTORMS WILL CONTINUE FROM TUESDAY AFTERNOON THROUGH LATE
NEXT WEEK. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED.

12

In the hours before

Special weather statement, Apr 21, 9:03 AM CDT, 4 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
903 AM CDT THU APR 21 2016

TXZ149-152-153-165-211445-
CHEROKEE TX-ANGELINA TX-NACOGDOCHES TX-SHELBY TX-
903 AM CDT THU APR 21 2016

...SIGNIFICANT WEATHER ADVISORY FOR ANGELINA...NACOGDOCHES...WESTERN
SHELBY AND SOUTHEASTERN CHEROKEE COUNTIES UNTIL 945 AM CDT...

AT 901 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM WEST OF ALTO TO 8 MILES
NORTHWEST OF CORRIGAN...AND MOVING EAST AT 30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LUFKIN...NACOGDOCHES...DIBOLL...HUDSON...HUNTINGTON...ALTO...TIMPSON...
GARRISON...WELLS...TRAWICK...POLLOK...ETOILE...DOUGLASS...MORRILL...WODEN...
FOREST...MARTINSVILLE...SACUL...MELROSE AND BURKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3115 9485 3132 9490 3134 9496 3144 9500
      3149 9510 3159 9517 3157 9521 3163 9528
      3171 9528 3185 9498 3184 9446 3197 9451
      3197 9436 3164 9424 3164 9425 3165 9440
      3157 9431 3124 9434 3110 9413 3103 9448
TIME...MOT...LOC 1401Z 253DEG 44KT 3207 9510 3111 9490

VII
Special weather statement, Apr 21, 10:01 AM CDT, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1001 AM CDT THU APR 21 2016

TXZ152-165-166-211600-
SAN AUGUSTINE TX-ANGELINA TX-NACOGDOCHES TX-
1001 AM CDT THU APR 21 2016

...SIGNIFICANT WEATHER ADVISORY FOR ANGELINA...SAN AUGUSTINE AND
SOUTHERN NACOGDOCHES COUNTIES UNTIL 1100 AM CDT...

AT 1000 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR HUDSON TO 12 MILES
SOUTHEAST OF DIBOLL...AND MOVING EAST AT 35 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LUFKIN...HUDSON...HUNTINGTON...SAN AUGUSTINE...POLLOK...WODEN...MACUNE...
ETOILE...ZAVALLA...CHIRENO...BROADDUS...CENTRAL...DOLAN...HOMER...
CHINAQUAPIN...DENNING...CLAWSON...SHAWNEE AND REDLAND.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3105 9452 3107 9459 3110 9465 3109 9467
      3110 9468 3148 9489 3163 9414 3112 9404
      3103 9445 3104 9449
TIME...MOT...LOC 1500Z 277DEG 53KT 3141 9477 3110 9460

VII
Local storm report, Apr 21, 1:07 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
107 PM CDT THU APR 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 AM     TSTM WND DMG     1 W HUDSON              31.33N  94.82W
04/21/2016                   ANGELINA           TX   LAW ENFORCEMENT

            A LARGE TREE DOWN ACROSS MCGAUGHEY ROAD IN THE HUDSON
            AREA.

&&

EVENT NUMBER SHV1600381

20
Local storm report, Apr 21, 1:11 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
111 PM CDT THU APR 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 AM     TSTM WND DMG     7 N LUFKIN              31.43N  94.73W
04/21/2016                   ANGELINA           TX   LAW ENFORCEMENT

            A LARGE TREE DOWN ACROSS FREDONIA AVENUE.

&&

EVENT NUMBER SHV1600382

20

Nearby

River Flood Warnings in Louisiana, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.